# SDR ASOA201000671

- Difficulty date: April 15, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 15,911 hours, 11,048 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Sparks
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD BEGAN SPARKING IN FLIGHT. TURNED OFF RT WINDSHIELD HEAT AND CONTINUED.  BURN MARK VISIBLE AT CTR BOTTOM EDGE.  ( WINDSHIELD AND SIDE WINDOW ANTI-ICE CONTROLLERS - ONE )  R & R F/O SIDE WINDSHIELD IAW AMM 56-11-01. OPS CHECK. NO DEFECTS NOTED.   (CLOSED)
